Hua's lemma and exponential sums over binary forms

TD Wooley

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionHua's lemma and exponential sums over binary forms
Original languageEnglish
Title of host publicationRational Points on Algebraic Varieties, Luminy
EditorsEmmanuel Peyre, Yuri Tschinkel
PublisherBirkhäuser Basel
Pages405 - 446
Number of pages42
Volume199
ISBN (Print)3764366125
Publication statusPublished - 2001

Bibliographical note

Conference Proceedings/Title of Journal: Progess in Mathematics, Rational Points on Algebraic Varieties
Conference Organiser: Emmanuel Peyre & Yuri Tschinkel

Cite this